# SDR SWIA201127462

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 20,808 hours, 15,262 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Spherical Bearin
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD YOKE LINK SPHERICAL BEARING PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE FORWARD YOKE LINK ASSEMBLY.
